It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Susan Polk on October 16, 1999 at 20:03:10:


My mother had gastrointestinal bypass surgery ten years ago. Since that time she has had
"flare-ups" with what the doctors call bypass arthritis. The first time she had a severe case in
her knees. The doctors finally put her on a sulpha drug and that proved to be a successful treatment.
Since that time, she has had this problem in different joints. Each time the doctors put her back
on sulpha drugs and it has helped. However, she is currently having the problem in her feet.
This time the problem has persisted for 9 months. Sulpha drugs, nor anything else has helped.
She is at the end of her rope! Has anyone ever heard of this problem? Does anyone know of a doctor
that could help her?

Follow Ups

All times are GMT -7. The time now is 02:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!